Jump to content

Advertisement

Scheduled Maintenance:

Please be aware that depressionforums will be down for a short period beginning from 02:00 EST (07:00 GMT) on Sunday 21st December for necessary maintenance. We apologise for the inconvenience and it should only take about 45 minutes.

  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

How Long Did It Take For Zoloft To Get Out Of Your System?


  • Please log in to reply
3 replies to this topic

#1 3boymama

3boymama

    Just Registered

    ID: 50394

  • Just Registered
  • 4 posts

Posted 26 October 2010 - 07:03 PM

I was on zoloft 100mg but i've just switched to Pristiq. the zoloft made me feel SO lethargic - it is an effort to do anything. I feel like i'm going to fall asleep at any moment. I took my last zoloft pill last thursday. I went straight on the Pristiq. I've had no real side effects but i'm still extremely fatigued. Is the zoloft still in my system do you think?

#2 KairasAsh

KairasAsh

    Newbie

    ID: 19858

  • Newbie
  • Pip
  • 43 posts
  • Gender:Female

Posted 26 October 2010 - 08:23 PM

I can answer the Zoloft part of your question:

The half-life of Zoloft is about 26 hours, so according to my chemistry textbook it should take 6 half lives, or a total of 54.62h for it to be completely eliminated from your system. That is 2.275 days. (You`d think it would be 52 hours but half lives are strange.) The Zoloft should be gone from your system.

Poor chemistry skills aside, fatigue is often a symptom of depression. Whether or not Pristiq is the drug for you- and I cannot tell- the fatigue may not only be a result of Zoloft.

In Remission from Depression! It is a constant battle!

 


#3 BetterOff

BetterOff

    Platinum Member

    ID: 50382

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,232 posts
  • Gender:Male

Posted 26 October 2010 - 09:48 PM

I was on zoloft 100mg but i've just switched to Pristiq. the zoloft made me feel SO lethargic - it is an effort to do anything. I feel like i'm going to fall asleep at any moment. I took my last zoloft pill last thursday. I went straight on the Pristiq. I've had no real side effects but i'm still extremely fatigued. Is the zoloft still in my system do you think?


Hello, speaking from experience of starting three AD's in my life, fatigue is always a side-effect that hits you particularly hard in the first two weeks, and stays around but lessens in effect each following week. The third week starts to show a little less fatigue but it really takes a full 6 to 8 weeks for the ad to kick in fully. It varies per person but different people start to feel more energized at different points in the process, i.e. it could be week 4 or 5 etc.. before the fatigue vanishes. On the other side of the coin, the fatigue could be due to depression and again it takes the AD a while to kick in and energize you. Its really hard to tell wether side-effect or depression but in all instances once you get the dosage right and the medication right, fatigue will go away and you will feel much better and more energized.
Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.

#4 3boymama

3boymama

    Just Registered

    ID: 50394

  • Just Registered
  • 4 posts

Posted 26 October 2010 - 10:25 PM

Thanks! I guess i will just wait and see. Fatigue has never really been a symptom of depression before so that's why i assume it was the drugs. It started immediately as soon as i upped my dose from 50mg to 100mg.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users